| Catalog Number |
5-10315 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "30 minutes after the patient was intubated the nurse noticed that the pilot ballon was not inflated, the cuff was flat and would not hold air.The patient was suction for aspiration.It was reported that the patient began to desaturate, but it was noticed on time and there was no harm or consequence for the patient.They were discharged home since.".
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.